# SDR SIMA20190531001

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,896 hours, 38,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI-53-20-02 FWD LWR SERVICE DOOR FRAME HAS CORROSION AROUND NUTPLATE HOLE (MARKED). C/A-PERFORMED PERMANENT REPAIR OF SERVICE DOOR FRAME IAW SRM 53-00-04-RE.
